Skip to Main content Skip to Navigation
Help


hal-01005496v1  Journal articles
Pietro CaputoFabio MartinelliFabio Toninelli. On the probability of staying above a wall for the (2+1)-dimensional SOS model at low temperature
Probability Theory and Related Fields, Springer Verlag, 2015, 163, pp.803-831
...
hal-00023620v2  Journal articles
Hicham El-BouananiMichel Rouleux. VORTICES AND MAGNETIZATION IN KAC'S MODEL
Journal of Statistical Physics, Springer Verlag, 2007, 128 (3), pp.741-770. ⟨10.1007/s10955-007-9319-8⟩
...
hal-00023783v2  Journal articles
Horia CorneanThomas PedersenBenjamin Ricaud. Perturbative vs. variational methods in the study of carbon nanotubes
Contemporary mathematics, American Mathematical Society, 2007, 447, pp.45-55
...
hal-00142663v1  Journal articles
Cheng-Hung ChangTyll KruegerRoman SchubertSerge Troubetzkoy. Quantisations of piecewise affine maps on the torus and their quantum limits
Communications in Mathematical Physics, Springer Verlag, 2008, 282 (2), pp.395-418
...
hal-01361623v3  Journal articles
Alix Deleporte. Low-energy spectrum of Toeplitz operators: the case of wells
Journal of Spectral Theory, European Mathematical Society, In press, ⟨10.4171/JST/241⟩
hal-02009458v1  Journal articles
Nguyen Viet DangEstanislao Herscovich. Renormalization of quantum field theory on Riemannian manifolds
Reviews in Mathematical Physics, World Scientific Publishing, 2018, pp.1950017
hal-02009473v1  Journal articles
Estanislao Herscovich. Representations of Super Yang-Mills Algebras
Communications in Mathematical Physics, Springer Verlag, 2013, 320 (3), pp.783-820
hal-00159943v1  Journal articles
Stéphane NonnenmacherMaciej Zworski. Quantum decay rates in chaotic scattering
Acta Mathematica, Royal Swedish Academy of Sciences, Institut Mittag-Leffler, 2009, 203 (2), pp.149-233. ⟨10.1007/s11511-009-0041-z⟩
...
hal-01003727v1  Journal articles
Eric DumasDmitry Pelinovsky. Justification of the log-KdV equation in granular chains: the case of precompression
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2014, 46 (6)
...
hal-01157694v1  Journal articles
Nicolas CrampéKirone MallickEric RagoucyMatthieu Vanicat. Open two-species exclusion processes with integrable boundaries
Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 2015, 48 (17), pp.175002. ⟨10.1088/1751-8113/48/17/175002⟩
...
hal-00801674v1  Journal articles
Jérémie BouttierEmmanuel Guitter. On Irreducible Maps and Slices
Combinatorics, Probability and Computing, Cambridge University Press (CUP), 2014, 23, pp.914-972. ⟨10.1017/S0963548314000340⟩
hal-01015128v1  Journal articles
Christian DuvalP. A. Horvathy. Chiral fermions as classical massless spinning particles
Physical Review D, American Physical Society, 2015, 91 (4), pp.045013. ⟨10.1103/PhysRevD.91.045013⟩
hal-02011550v1  Journal articles
Ionut DanailaBartosz Protas. Computation of Ground States of the Gross--Pitaevskii Functional via Riemannian Optimization
SIAM Journal on Scientific Computing, Society for Industrial and Applied Mathematics, 2017, 39 (6), pp.B1102-B1129
hal-02011551v1  Journal articles
Ionut DanailaFelix KaplanskiSergei Sazhin. A model for confined vortex rings with elliptical-core vorticity distribution
Journal of Fluid Mechanics, Cambridge University Press (CUP), 2017, 811, pp.67-94